# SDR USAA2011122700029

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 70,603 hours, 31,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 1012887
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 19C IS NOT SECURE.  MAINTENANCE SECURED 19C ESCAPE PATH LIGHT BRACKET.
